MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT XSM 20MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE REV LPS INSRT XSM 20MM; KNEE TIBIAL INSERT
Catalog Number 151760220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Fluid Discharge (2686); Joint Laxity (4526); Swelling/ Edema (4577); Bone Notching (4890)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had swelling in the knee; much fluid drained from joint upon incision and tissue was black (presumably from metallosis).The hinge prosthesis was largely unsupported by bone and it appears that the hinge femur was moving within the sleeve, creating metal debris and instability.Loosening component at the bone to implant interface.Doi: on (b)(6) 2023, dor: on (b)(6) 2025, affected side: left knee.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10, h6 (health effect - clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.No device associated with this report was received for examination.A search of the depuy synthes(nc) quality system found no nc¿s associated with this product/lot (product code: 151760220, lot - jj7553) combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot.A search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product<151760220>/lot combination.H11 additional narrative: added: h6 health effect clinical code.

Brand Name
ATTUNE REV LPS INSRT XSM 20MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23749394
Report Number1818910-2025-21420
Device Sequence Number5892650
Product Code KRO
UDI-Device Identifier10603295491002
UDI-Public(01)10603295491002(17)260731(10)JJ7553
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K191779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number151760220
Device Lot NumberJJ7553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/09/2025
12/18/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/15/2025
12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XSM 20MM.; SROM NRHFEM W/PIN XSMLFT 66X58.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale